PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1233-1237
Article title

Linear discrete systems with memory: a generalization of the Langmuir model

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this manuscript we analyzed a general solution of the linear nonlocal Langmuir model within time scale calculus. Several generalizations of the Langmuir model are presented together with their exact corresponding solutions.The physical meaning of the proposed models are investigated and their corresponding geometries are reported.
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1233-1237
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
  • Institute of Physics, Department of Theoretical Physics, Kazan (Volga region) Federal University, Kremlevskaia str. 18, 420008, Kazan, Tatarstan, Russia
References
  • [1] I. Langmuir, J. Am. Chem. Soc. 38, 2221 (1916) http://dx.doi.org/10.1021/ja02268a002[Crossref]
  • [2] J. Kankare, I. A. Vinokurov, Langmuir 15, 5591 (1999) http://dx.doi.org/10.1021/la981642r[Crossref]
  • [3] A. Kapoor, J. A. Ritter, R. T. Yang, Langmuir 6, 660 (1990) http://dx.doi.org/10.1021/la00093a022[Crossref]
  • [4] G. Sauerbrey, Zeitsch. Phys. 155, 206 (1959) http://dx.doi.org/10.1007/BF01337937[Crossref]
  • [5] D. S. G. Karpovich, J. Blanchard, Langmuir 10, 3315 (1994) http://dx.doi.org/10.1021/la00021a066[Crossref]
  • [6] S. J. Gregg, K. S. W. Sing, Adsorption, Surface Area and Porosity (Academic Press, 1967)
  • [7] Y. L. Sun et al., Talanta 73, 857 (2007) http://dx.doi.org/10.1016/j.talanta.2007.05.002[Crossref]
  • [8] P. G. Su, Y. P. Chang, Sens. Actuators B 125, 915 (2008) http://dx.doi.org/10.1016/j.snb.2007.10.006[Crossref]
  • [9] M.C. Baleanu, R. R. Nigmatullin, S. Okur, K. Ocakoglu, Commun. Nonlinear Sci. 16, 4643 (2011) http://dx.doi.org/10.1016/j.cnsns.2011.02.030[Crossref]
  • [10] A. Erol, S. Okur, B. Comba, O. Mermer, M. C. Arikan, Sens. Actuators B 145, 174 (2010) http://dx.doi.org/10.1016/j.snb.2009.11.051[Crossref]
  • [11] A. A. Kilbas, H. H. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations (Elsevier, Amsterdam 2006)
  • [12] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives - Theory and Applications (Gordon and Breach, Linghorne, P.A. 1993)
  • [13] R. L. Magin, Fractional Calculus in Bioengineering (Begell House Publisher, Inc. Connecticut 2006)
  • [14] B. J. West, M. Bologna, P. Grigolini, Physics of Fractal operators (Springer, New York 2003) http://dx.doi.org/10.1007/978-0-387-21746-8[Crossref]
  • [15] D. Baleanu, K. Diethelm, E. Scalas, J. J. Trujillo, Fractional Calculus Models and Numerical Methods (Series on Complexity, Nonlinearity and Chaos, World Scientific 2012)
  • [16] J. A. T. Machado, V. Kiryakova, F. Mainardi, Commun. Nonlinear Sci. 16, 1140 (2011) http://dx.doi.org/10.1016/j.cnsns.2010.05.027[Crossref]
  • [17] M. Bohner, A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications (Birkhäuser, Boston, Mass, USA, 2001) http://dx.doi.org/10.1007/978-1-4612-0201-1[Crossref]
  • [18] I. Podlubny, Fractional Differential Equations (Academic Press, San Diego CA 1999)
  • [19] R. Bellman, Introduction to Matrix Analysis (Philadelphia: Society for Industrial and Applied Mathematics, 1997) http://dx.doi.org/10.1137/1.9781611971170[Crossref]
  • [20] R. R. Nigmatullin, D. Baleanu, Int. J. Theor. Phys. 49, 701 (2010) http://dx.doi.org/10.1007/s10773-010-0249-x[Crossref]
  • [21] S. Hilger, Results in Mathematics 18, 18 (1990) http://dx.doi.org/10.1007/BF03323153[Crossref]
  • [22] G. Sh. Guseinov, J. Math. Anal. Appl. 285, 107 (2003) http://dx.doi.org/10.1016/S0022-247X(03)00361-5[Crossref]
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-012-0129-5
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.